中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 151)

Items/Page:    Sort:
KRAMERS RATE FORMULA WITH COORDINATE-DEPENDENT MASS [期刊论文]
ZEITSCHRIFT FUR PHYSIK A-HADRONS AND NUCLEI, 1994, 卷号: 347, 期号: 3, 页码: 217-221
BAO, JD; ZHUO, YZ; WU, XZ
Adobe PDF(383Kb)  |  View/Download:230/87
 
NONLINEAR CORRECTION TO STARK LADDERS [期刊论文]
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1994, 卷号: 37, 期号: 1, 页码: 81-86
ZHAO, XG
Adobe PDF(1086Kb)  |  View/Download:86/12
 
RARE DECAYS OF THE TOP-QUARK IN THE MINIMAL SUPERSYMMETRIC MODEL [期刊论文]
PHYSICAL REVIEW D, 1994, 卷号: 49, 期号: 1, 页码: 293-298
LI, CS; OAKES, RJ; YANG, JM
Adobe PDF(281Kb)  |  View/Download:191/46
 
COUNTING THE NUMBER OF PERIODS IN ONE-DIMENSIONAL MAPS WITH MULTIPLE CRITICAL-POINTS [期刊论文]
PHYSICA A, 1994, 卷号: 202, 期号: 40910, 页码: 237-263
XIE, FG; HAO, BL
Adobe PDF(7829Kb)  |  View/Download:117/14
 
LOCALIZED EXCITATIONS IN COMPETING BOND-ORDER-WAVE, CHARGE-DENSITY-WAVE AND SPIN-DENSITY-WAVE SYSTEMS [期刊论文]
MOLECULAR CRYSTALS AND LIQUID CRYSTALS SCIENCE AND TECHNOLOGY SECTION A-MOLECULAR CRYSTALS AND LIQUID CRYSTALS, 1994, 卷号: 256, 期号: *, 页码: 903-908
WANG, CL; WANG, WZ; GU, GL; SU, ZB; YU, L
Adobe PDF(1367Kb)  |  View/Download:188/29
 
LATTICE-RELAXATION STUDY ON SELF-TRAPPED EXCITON AND BIEXCITON IN NEUTRAL AND CHARGED FULLERENES [期刊论文]
MOLECULAR CRYSTALS AND LIQUID CRYSTALS SCIENCE AND TECHNOLOGY SECTION A-MOLECULAR CRYSTALS AND LIQUID CRYSTALS, 1994, 卷号: 256, 期号: 0, 页码: 281-288
WANG, WZ; WANG, CL; SU, ZB; YU, L
Adobe PDF(411Kb)  |  View/Download:190/37
 
HANBURY-BROWN-TWISS CORRELATIONS FOR EXPANDING HADRON MATTER [期刊论文]
CHINESE PHYSICS LETTERS, 1994, 卷号: 11, 期号: 7, 页码: 405-408
ZHAO, WQ; GAO, CS; ZHANG, QH
Adobe PDF(168Kb)  |  View/Download:150/36
 
CLUSTER EFFECT AND INTERMITTENCY [期刊论文]
CHINESE PHYSICS LETTERS, 1994, 卷号: 11, 期号: 6, 页码: 329-332
GAO, CS; HE, B
Adobe PDF(196Kb)  |  View/Download:103/22
 
VARIATIONAL ANALYSIS OF SHAPE EQUATIONS FOR AXISYMMETRICAL VESICLES [期刊论文]
CHINESE PHYSICS LETTERS, 1994, 卷号: 11, 期号: 4, 页码: 227-230
ZHENG, WM; LIU, JX; HU, JG
Adobe PDF(198Kb)  |  View/Download:176/37
 
QUANTUM-FIELD THEORY ON THE UNIVERSE MODEL OF CLOSED FRIEDMANN [期刊论文]
CHINESE PHYSICS LETTERS, 1994, 卷号: 11, 期号: 4, 页码: 193-196
SHEN, YG; CHENG, ZY; DING, HG
Adobe PDF(126Kb)  |  View/Download:160/40
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace